10 Best Acute Diarrhea Treatment doctors in Sector 16
Book appointments with minimal wait times and verified doctor information.

Available Today
Questions & Answers on "Acute Diarrhea Treatment" (853)
Good morning I have on and off diarrhea and severe abdominal pain m weak no appetite its been 7 daes
Male | 38
You're dealing with diarrhea, intense belly pain, feeling weak, and no appetite for a week. That's rough! It might be a stomach bug or food poisoning causing these issues. Stay hydrated by drinking lots of fluids. Stick to plain foods like toast and rice. But if it persists, consult your gastroenterologist right away.
Answered on 31st July '24
Read answer
Was having mild stinging in my throat in january and was prescribed rabeloc for one month followed by esomeprazole for another month. After the completion of my dose my throat was fine and I stopped the medication. However I noticed in one week after stopping the medcines I had severe stabbing pains in my chest stomach breast. Could it be because I stopped the ppi or something else.
Female | 25
You were taking medication to alleviate throat discomfort, and now you're experiencing chest and abdominal pain. These pains might be a consequence of abruptly discontinuing the medicine. The medication likely reduced stomach acid levels. Upon cessation, your body may have produced more acid, resulting in the pain you're experiencing. It would be advisable to consult with a gastroenterologist to determine the appropriate course of action.
Answered on 5th Aug '24
Read answer
Ill-defined enhancing space occupying lesion approximately measuring 47 x 32 x 30 mm seen epicentered in the lumen of mid transverse colon. Mild fat stranding and subcentimetric lymph nodes are seen around the lesion. There is resultant dilatation of proximal large bowel loops and small bowel loops, measuring up to 6 cm in maximum calibre.
Female | 51
It seems like there is a worrying growth in your mid colon area. This growth is making the area swell up and push on your intestines. This can make them get bigger. It can also cause pain, bloating, and changes in how you poop. The best thing to do is to get more tests done. These tests will help figure out what is causing the growth. Then the right treatment can be decided.
Answered on 23rd May '24
Read answer
Liver problem pair ki jalan or gas food diegest nahi hona pet me chubhan jaisi
Female | 45
Feeling heat in your upper belly, difficulty digesting food, and discomfort in your stomach can be signs of liver distress. This can happen from eating fatty foods, drinking too much alcohol, or having infections. To support liver function, try eating healthy, staying hydrated, and avoiding harmful substances. Consulting a gastroenterologist for personalized advice.
Answered on 5th Aug '24
Read answer
I am 66 years old having lower abdomen pain for one month.I have taken norfloxacin 400 mg and pain killer for seven days but not cure.What to do?
Male | 66
This type of pain may be felt in this body area due to reasons like the digestive system, bladder, or muscles that are causing the pain. As the medication you had failed, the better thing to do is to visit a gastroenterologist. They may ask you to have other tests like an ultrasound scan to find out the definite cause of your pain.
Answered on 21st June '24
Read answer
Get Free Assistance!
Fill out this form and our health expert will get back to you.